# SDR MASA200700097

- Difficulty date: February 9, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 21,249 hours, 17,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Actuator
- Condition: Inoperative
- Location: Power Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7255 ORD - REPORTED A PAX DOOR POWER ASSIST INOP.  MX COULD NOT DUPLICATE THE DISCREPANCY.
